# SDR UPS203426

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C8067822
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK MAINTENANCE FOUND NR 9 SPOILER SUPPORT FITTING CORRODED.  REPLACED FITTING IAW SRM 51-30-2.
